Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 40, Number 10

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 40, Number 10 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 40, Number 10 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some recent contributions to algebraic geometry
Virgil Snyder.
Bull. Amer. Math. Soc. 40 (1934), 673-687
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562952
Note on the iteration of functions of one variable
Morgan Ward.
Bull. Amer. Math. Soc. 40 (1934), 688-690
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562953
A new proof of a theorem of Denjoy, Young, and Saks
E. H. Hanson.
Bull. Amer. Math. Soc. 40 (1934), 691-694
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562954
Note on the use of fractional integration of Bessel functions
H. P. Thielman.
Bull. Amer. Math. Soc. 40 (1934), 695-698
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562955
Note concerning group postulates
Raymond Garver.
Bull. Amer. Math. Soc. 40 (1934), 698-701
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562956
Linear functional operations on functions having discontinuities of the first kind
H. S. Kaltenborn.
Bull. Amer. Math. Soc. 40 (1934), 702-708
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562957
Magic circles
C. G. P. Kuschke.
Bull. Amer. Math. Soc. 40 (1934), 709-710
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562958
The converse of Waring’s problem
L. E. Dickson.
Bull. Amer. Math. Soc. 40 (1934), 711-714
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562959
Hypertranscendental extensions of partial differential fields
H. W. Raudenbush Jr..
Bull. Amer. Math. Soc. 40 (1934), 714-720
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562960
On a class of existence theorems in differential geometry
T. Y. Thomas and Jack Levine.
Bull. Amer. Math. Soc. 40 (1934), 721-728
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562961
The relation between Lewis’s strict implication and Boolean algebra
E. V. Huntington.
Bull. Amer. Math. Soc. 40 (1934), 729-735
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562962
On integral invariants of non-holonomic dynamical systems
A. E. Taylor.
Bull. Amer. Math. Soc. 40 (1934), 735-742
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562963
The summation of series of orthogonal polynomials
Dunham Jackson.
Bull. Amer. Math. Soc. 40 (1934), 743-752
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562964
A method of generating part of arithmetic without use of intuitive logic
W. V. Quine.
Bull. Amer. Math. Soc. 40 (1934), 753-761
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562965
A characteristic property of surfaces of negative curvature
E. F. Beckenbach.
Bull. Amer. Math. Soc. 40 (1934), 761-768
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1562966
American Mathematical Society